# SDR F3LA200800124

- Difficulty date: February 27, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 2LA00546900
- Part serial: 343217
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED THE R-1 DOOR SLIDE ARM LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR PROXIMITY SWITCH (13WV2) IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 52-71-11-020-051, AMM 25-23-400-001 AND AMM 52-71-00-710-505.  UPON COMPLETION OF THE INSTALLATION, THE NEW SWITCH WAS TESTED, INSPECTED AND FOUND ACCEPTABLE.
